# SDR MWEA98950

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591757921
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT VENTRAL DOOR JAMB LEFT SIDE ANGLE.  MTC FABRICATED AND INSTALLED DOUBLER.
